Show simple item record

dc.contributor.authorBhuyan, Ajit Kumar ( )
dc.contributor.authorPadhy, Laxmi Narayan ( Orcid Icon 0000-0001-6162-4472 )
dc.contributor.authorRath, Radhanath ( Orcid Icon 0000-0001-7375-4354 )
dc.date.accessioned2021-10-04T17:17:54Z
dc.date.available2021-10-04T17:17:54Z
dc.date.issued2020-08-12
dc.identifier.citationBhuyan, A. K., Padhy, L. N., & Rath, R. (2020). Oscillatory behavior for nonlinear homogeneous neutral difference equations of second order with coefficient changing sign. Electronic Journal of Differential Equations, 2020(87), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14594
dc.description.abstractIn this article, we obtain sufficient conditions so that all solutions of the neutral difference equation ∆2(yn - pnL(yn - s)) + qnG(yn - k) = 0, and all unbounded solutions of the neutral difference equation ∆2(yn - pnL(yn - s)) + qnG(yn - k) - unH(yα(n)) = 0 are oscillatory, where ∆yn = yn+1 - yn, ∆2yn = ∆(∆yn). Different types of super linear and sub linear conditions are imposed on G to prevent the solution approaching zero or ±∞.
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectOscillatory solutionen_US
dc.subjectNonoscillatory solutionen_US
dc.subjectAsymptotic behavioren_US
dc.subjectDifference equationen_US
dc.titleOscillatory behavior for nonlinear homogeneous neutral difference equations of second order with coefficient changing signen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record